# SDR AALA20090916TUL13

- Difficulty date: September 14, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 3917624511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR STOP FITTING AFT OF RIGHT LOWER PAD IN VAULT DOOR JAMB AT STATION 1338.  REPLACED DOOR STOP FITTING UNDER SRM 51-30-2.
